# SDR 9614331148

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: JV304
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, PLACED THE GEAR HANDLE IN THE UP POSITION.  THE 4 UNSAFE LIGHTS REMAINED ILLUMINATED.  FOLLOWED COM 2.32.16 AND VERIFIED GEAR UP.  MAINTENANCE REPLACED THE S1-342 SWITCH.
